Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: atrophy of hippocampus and cortisol

Posted by gilbert on December 5, 2001, at 14:01:26

In reply to Re: atrophy of hippocampus manowar, posted by Shelley on December 4, 2001, at 13:13:18

The shrinkage was supposedly due to high levels of cortisol. Something to think about....almost all SSRI"s raise cortisol levels which would indicate a double edged sword......less depression=less shrinkage, more cortisol=more shrinkage........what's a boy to do.

Gil


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gilbert thread:85766
URL: http://www.dr-bob.org/babble/20011202/msgs/86076.html